the above comment please help.
Most likely possibility here could be metronidazole or due to low level of vitamin B related to neuropathy (nerve pain like numbness and tingling at affected areas). Vitamin B-complex rich diet may help in reducing neuropathy symptoms. This may lead to muscle weakness and coordination also. If you suffer continuous weakness and notice reduced strength of muscle bulk in your limbs, please arrange an appointment with a neurologist right away who may evaluate the possibilities first. These “red flags” could be indicative of progression of neuropathy and early treatment (like B-Complex) is essential if permanent damage needs to be avoided. Hope this helps. Take Care & Stay Healthy!!!
metronidazole caused my problems too. i'm wondering the same as you.
will it get worse or better?
what can we do to STOP this from progressing?
i'll keep you posted if i get a response from someone. please let me know too. thanks a lot.
I have idiopathic peripherial neuropathy, and B vitamins have been a life saver -- especially fat soluble B1 (Benofotamine) -- quick results from my experience.